Aidapak Recalls D-Alpha Tocopheryl Acetate Capsules Due to Labeling Error
Aidapak Services, LLC is recalling D-Alpha Tocopheryl Acetate capsules because they may be mislabeled as Cyanocobalamin tablets.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling mixup without reported injuries or illnesses, fitting the criteria for moderate severity.
Plain-English summary
Aidapak Services, LLC is recalling D-Alpha Tocopheryl Acetate Capsules, 400 units, Over The Counter, NDC 49348041010. The recall is due to a labeling error where the product may be mislabeled as CYANOCOBALAMIN, Tablet, 500 mcg, NDC 00536355101.
The affected product is identified by Pedigree AD52993_28 and an expiration date of 5/20/2014. The repacked drugs were distributed in Arizona, California, Oregon, and Washington.
Consumers should check their medication labels and discontinue use if the product matches the recalled description. The FDA classifies this as a Class II recall.
The recalled product
- Product
- D-ALPHA TOCOPHERYL ACETATE Capsule, 400 units, Over The Counter, Distributed by: AidaPak Service, LLC, NDC 49348041010
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Over-The-Counter
- Hazard
- Affected units
- 107
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- D-ALPHA TOCOPHERYL ACETATE
- Capsule
- 400 units has the following code Pedigree: AD52993_28
- EXP: 5/20/2014.
Distribution
Part of a larger recall action
This product is one of 273 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 273 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- ModerateHalyard Laparoscopy Comprehensive Pack II Recalled for Latex Content
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateAidapak Recalls Cyanocobalamin Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Cyanocobalamin Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Cyanocobalamin Tablets Due to Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Atropine Sulfate/Diphenoxylate Tablets Due to Label Mixup
FDA (Drugs) · 2014-01-29
- SevereAidapak Recalls Cholecalciferol Capsules Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateFDA Recalls Calcium Polycarbophil Tablets Due to Labeling Error
FDA (Drugs) · 2014-01-29